Skip to Content
Exit Menu
Dr Alexey Pichugin

Dr Alexey Pichugin
Senior Lecturer in Mathematics

Fairclough, HE., Gilbert, M., Pichugin, A., Tyas, A. and Firth, I. (2018) 'Theoretically optimal forms for very long span bridges under gravity loading'. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 474 (2217). pp. 1 - 21. ISSN: 1364-503X Open Access Link

Journal article

Nolde, E., Pichugin, AV. and Kaplunov, J. (2018) 'An asymptotic higher-order theory for rectangular beams'. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 474 (2214). pp. 1 - 20. ISSN: 1364-503X Open Access Link

Journal article

Pichugin, A. and Prikazchikov, DA. (2015) 'Remarks on explicit strong ellipticity conditions for anisotropic or pre-stressed incompressible solids'. Quarterly Journal of Mechanics and Applied Mathematics, 69 (1). pp. 67 - 81. ISSN: 1464-3855 Open Access Link

Journal article

Pichugin, A., Tyas, A., Gilbert, M. and He, L. (2015) 'Optimum structure for a uniform load over multiple spans'. Structural and Multidisciplinary Optimization: computer-aided optimal design of stressed solids and multidisciplinary systems, 52 (6). pp. 1041 - 1050. ISSN: 1615-1488 Open Access Link

Journal article

Pichugin, AV., Tyas, A. and Gilbert, M. (2012) 'On the optimality of Hemp's arch with vertical hangers'. Structural and Multidisciplinary Optimization, 46 (1). pp. 17 - 25. ISSN: 1615-147X

Journal article

Pichugin, AV. and Rogerson, GA. (2012) 'Extensional edge waves in pre-stressed incompressible plates'. Mathematics and Mechanics of Solids, 17 (1). pp. 27 - 42. ISSN: 1081-2865

Journal article

Ahmad, M., Nolde, E. and Pichugin, AV. (2011) 'Explicit asymptotic modelling of transient Love waves propagated along a thin coating'. Zeitschrift für Angewandte Mathematik und Physik, 62 (1). pp. 173 - 181. ISSN: 0044-2275 Open Access Link

Journal article

Tyas, A., Pichugin, AV. and Gilbert, M. (2011) 'Optimum structure to carry a uniform load between pinned supports: exact analytical solution'. Proceedings of the Royal Society A - Mathematical, Physical and Engineering Sciences, 467 (2128). pp. 1101 - 1120. ISSN: 1364-5021 Open Access Link

Journal article

Craster, RV., Kaplunov, J. and Pichugin, AV. (2010) 'High-frequency homogenization for periodic media'. Proceedings of the Royal Society A - Mathematical, Physical and Engineering Sciences, 466 (2120). pp. 2341 - 2362. ISSN: 1364-5021 Open Access Link

Journal article

Askes, H., Metrikine, AV., Pichugin, AV. and Bennett, T. (2008) 'Four simplified gradient elasticity models for the simulation of dispersive wave propagation'. Philosophical Magazine, 88 (28-29). pp. 3415 - 3443. ISSN: 1478-6435 Open Access Link

Journal article

Pichugin, AV., Askes, H. and Tyas, A. (2008) 'Asymptotic equivalence of homogenisation procedures and fine-tuning of continuum theories'. Journal of Sound and Vibration, 313 (3-5). pp. 858 - 874. ISSN: 0022-460X Open Access Link

Journal article

Kaplunov, JD., Pichugin, AV. and Rogerson, GA. (2006) 'On a Lamb-type problem for a bi-axially pre-stressed incompressible elastic plate'. IMA Journal of Applied Mathematics, 71 (2). pp. 171 - 185. ISSN: 1464-3634 Open Access Link

Journal article

Zernov, V., Pichugin, AV. and Kaplunov, J. (2006) 'Eigenvalue of a semi-infinite elastic strip'. Proceedings of the Royal Society of London, Series A - Mathematical, Physical and Engineering Sciences, 462 (2068). pp. 1255 - 1270. ISSN: 1364-5021 Open Access Link

Journal article

Kaplunov, JD. and Pichugin, AV. (2005) 'A bending quasi-front generated by an instantaneous impulse loading at the edge of a semi-finite pre-stressed incompressible plate'. Journal of the Mechanics and Physics of Solids, 53 (5). pp. 1079 - 1098. ISSN: 0022-5096 Open Access Link

Journal article

Destrade, M., Ottenio, M., Pichugin, A. and Rogerson, GA. (2005) 'Non-principal surface waves in deformed incompressible materials'. International Journal of Engineering Science, 43 (13-14). pp. 1092 - 1106. ISSN: 0020-7225 Open Access Link

Journal article

Pichugin, AV. and Rogerson, GA. (2002) 'An asymptotic membrane-like theory for long-wave motion in a pre-stressed elastic plate'. Proceedings of The Royal Society A: Mathematical, Physical and Engineering Sciences, 458 (2022). pp. 1447 - 1468. ISSN: 1364-5021 Open Access Link

Journal article